# SDR AWXA9500692

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND FLOOR BEAM UPPER T-CAP CORRODED AT BS 294.5 FROM LBL 10 TO RBL 42.  REMOVED AND REPLACED T-CAP PER SRM 53-10-9, FIGURE 5.  (M)
